# SDR AALA20150324006

- Difficulty date: March 23, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 95,430 hours, 15,087 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1721651
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CONNECTOR ON SEAT 40B IS BROKEN.  REPLACED EMER LIGHT CONNECTOR ON SEAT 40B.  OPERATIONAL CHECK IAW AMM 33-60-98.  SYS CHECKED NORMAL.
